Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Anyone on Abilify? Have prolonged tiredness?  (Read 123 times)

0 Members and 1 Guest are viewing this topic.

Offline Lara71

  • Sr. Member
  • ****
  • Posts: 270
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Anyone on Abilify? Have prolonged tiredness?
« on: March 17, 2014, 08:17:43 PM »
I've been on a low dose for 6 weeks 2.5 mg. It's helped my anxiety immensely. But I have a big problem. Even after 6 weeks, I am tired with brain fog all the time. I read that Abilify can affect your blood sugar and these symptoms feel like a blood sugar crash because they often happen after meals. I am also slightly anemic and my

So my question is I don't see my psychiatrist until April 3rd. It's hard for me to concentrate and I can't function at work because I feel half asleep. Will this go away or do I need to try a new med? Should I tell the psychiatrist now or should I wait until the third?

Oh the sleepiness is somewhat new. For the first few weeks I didn't feel this way. I keep coming back to the anemia (I am taking supplements) or the abilify messing with my blood sugar.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3964
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Anyone on Abilify? Have prolonged tiredness?
« Reply #1 on: March 17, 2014, 08:42:52 PM »
I read that Abilify can affect your blood sugar and these symptoms feel like a blood sugar crash because they often happen after meals.

Abilify may well be causing your symptoms, but probably not because your glucose levels are too low. It causes high blood sugar.

Quote
It's hard for me to concentrate and I can't function at work because I feel half asleep. Will this go away or do I need to try a new med? Should I tell the psychiatrist now or should I wait until the third?

Drowsiness/sedation is a relatively common Abilify side-effect. It may or may not go away, but for many it doesn't completely.

Quote
Will this go away or do I need to try a new med? Should I tell the psychiatrist now or should I wait until the third?


If you can get in to see your family doctor within the next day or two then maybe first have a blood test to rule out anemia and if that isn't the problem then definitely contact your psychiatrist. Meanwhile avoid doing anything potentially hazardous like driving.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
6 Replies
1625 Views
Last post December 22, 2007, 04:53:40 PM
by miika
3 Replies
511 Views
Last post July 23, 2010, 03:09:01 PM
by Smoky Jo
4 Replies
542 Views
Last post January 30, 2012, 08:27:51 AM
by aliciaicila
2 Replies
328 Views
Last post October 15, 2012, 11:59:32 PM
by gridder
2 Replies
132 Views
Last post March 06, 2014, 12:11:36 AM
by CrazyQuacker75